# SDR HALA20241011285

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 36,611 hours, 5,926 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUTDOWN 4X'S. FOUND APU OIL COOLER LEAKING AND LOW OIL LEVEL MESSAGE ON ECAM. REMOVED AND REPLACED OIL COOLER PER AMM 49-91-44-400-801-A. LEAK CHECK GOOD AND OPS CHECK OF APU OK.
